Alert archive / Texas / Gale Warnings in 2015
Gale Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Dec 28, 2015, 6:08 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2015, 6:08 AM CST (12:08 UTC)
- Expired
- Dec 28, 2015, 9:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
105 WHUS74 KCRP 281208 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 608 AM CST MON DEC 28 2015 ...DANGEROUS MARINE CONDITIONS CONTINUE OFFSHORE... .GALES CONTINUE ACROSS MUCH OF THE MIDDLE TEXAS COASTAL WATERS THIS MORNING...WITH THE WORST CONDITIONS EXISTING ACROSS THE OFFSHORE WATERS. MARINE CONDITIONS WILL GRADUALLY IMPROVE FROM WEST TO EAST THROUGH THE DAY. GMZ270-275-281500- /O.EXP.KCRP.GL.W.0008.000000T0000Z-151228T1200Z/ /O.UPG.KCRP.SC.Y.0065.000000T0000Z-151229T0000Z/ /O.NEW.KCRP.GL.W.0009.151228T1208Z-151228T1500Z/ /O.NEW.KCRP.SC.Y.0066.151228T1500Z-151229T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 608 AM CST MON DEC 28 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS EXTENDED THE GALE WARNING...UNTIL 9 AM CST THIS MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM UNTIL 6 PM CST THIS EVENING. * WINDS: SUSTAINED WEST AROUND 30 KNOTS WITH GUSTS 35 TO 40 KNOTS...BECOMING SUSTAINED 25 TO 30 KNOTS...THEN DECREASING TO AROUND 15 KNOTS IN THE AFTERNOON. * WAVES/SEAS: 11 TO 13 FEET IN THE MORNING...SUBSIDING TO 6 TO 8 FEET IN THE AFTERNOON. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-281500- /O.EXP.KCRP.GL.W.0008.000000T0000Z-151228T1200Z/ /O.UPG.KCRP.SC.Y.0065.000000T0000Z-151228T1800Z/ /O.NEW.KCRP.GL.W.0009.151228T1208Z-151228T1500Z/ /O.NEW.KCRP.SC.Y.0066.151228T1500Z-151228T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 608 AM CST MON DEC 28 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS EXTENDED THE GALE WARNING...UNTIL 9 AM CST THIS MORNING. SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM UNTIL NOON CST TODAY. * WINDS: WEST SUSTAINED 25 TO 30 KNOTS...GUSTS TO GALE FORCE IN THE MORNING...SUSTAINED WIND DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. * WAVES/BAY CONDITIONS: 5 TO 7 FEET IN THE MORNING...SUBSIDING TO 4 TO 6 FEET IN THE AFTERNOON. LOCALLY HIGHER SEAS POSSIBLE. BAYS ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-281500- /O.EXP.KCRP.GL.W.0008.000000T0000Z-151228T1200Z/ /O.CON.KCRP.SC.Y.0065.000000T0000Z-151228T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 608 AM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST SUSTAINED AROUND 25 KNOTS...BECOMING TO 15 TO 20 KNOTS IN THE AFTERNOON. * BAY CONDITIONS: CHOPPY TO ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
1 follow-up statement
319 WHUS74 KCRP 281516 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 916 AM CST MON DEC 28 2015 ...DANGEROUS MARINE CONDITIONS CONTINUE OFFSHORE... .GALES WILL CONTINUE ACROSS THE OFFSHORE COASTAL WATERS THIS MORNING WHILE SMALL CRAFT ADVISORY CONDITIONS PREVAIL OVER THE BAYS AND NEARSHORE WATERS. MARINE CONDITIONS WILL IMPROVE FROM WEST TO EAST DURING THIS AFTERNOON. GMZ270-275-282330- /O.EXP.KCRP.GL.W.0009.000000T0000Z-151228T1500Z/ /O.UPG.KCRP.SC.Y.0066.000000T0000Z-151229T0000Z/ /O.NEW.KCRP.GL.W.0010.151228T1516Z-151228T1800Z/ /O.NEW.KCRP.SC.Y.0067.151228T1800Z-151229T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 916 AM CST MON DEC 28 2015 ...GALE WARNING IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON UNTIL 6 PM CST THIS EVENING. * WINDS: SUSTAINED WEST 25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS THIS MORNING. WIND DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. * WAVES/SEAS: 11 TO 13 FEET IN THE MORNING...SUBSIDING TO 6 TO 8 FEET IN THE AFTERNOON. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-281800- /O.EXP.KCRP.GL.W.0009.000000T0000Z-151228T1500Z/ /O.CON.KCRP.SC.Y.0066.000000T0000Z-151228T1800Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 916 AM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST SUSTAINED 20 TO 25 KNOTS THIS MORNING. DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. * WAVES/BAY CONDITIONS: 5 TO 7 FEET IN THE MORNING...SUBSIDING TO 4 TO 6 FEET IN THE AFTERNOON. LOCALLY HIGHER SEAS POSSIBLE. BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-281800- /O.CON.KCRP.SC.Y.0065.000000T0000Z-151228T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 916 AM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST SUSTAINED AROUND 20 KNOTS THIS MORNING...DECREASING TO 10 TO 15 KNOTS DURING THE AFTERNOON. * BAY CONDITIONS: CHOPPY TO ROUGH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 28, 5:47 AM CST, 21 minutes earlier.
Area forecast discussion, Dec 28, 5:47 AM CST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CST MON DEC 28 2015
.DISCUSSION...UPDATE FOR 12Z AVIATION AND MARINE HAZARDS.
&&
.AVIATION...VFR NEXT 24 HRS AT ALL S TX TERMINALS. MAINLY CLEAR
SKIES TODAY AS DRY AIR HAS OVERSPREAD THE REGION. GUSTY WNW WINDS
20 TO 25 KTS /GUSTS TO AROUND 35 KTS POSSIBLE EARLY AT KCRP AND
KALI/ THIS MRNG WILL WEAKEN THRU THE DAY. SFC WINDS WILL BECOME
MORE NERLY OVERNIGHT AROUND 5 KTS.
&&
.MARINE...HAVE EXTENDED GALE WARNING FOR THE NEAR AND OFFSHORE
WATERS THROUGH MID MORNING. STRONG MIXING CONTINUES WITH AREA
BUOYS REPORTING FREQUENT GUSTS TO GALE FORCE. GUSTS AROUND 30 KTS
EXPECTED ACROSS AREA BAYS THROUGH MID MORNING.
&&
.PREV DISCUSSION... /ISSUED 431 AM CST MON DEC 28 2015/
SHORT TERM (TODAY THROUGH TUESDAY)...CORE OF STRONGEST 925 MB
WINDS /50 TO 55 KTS/ IS PROG TO BY GUIDANCE AND KCRP 88DP VWP TO
BE LOCATED ACROSS THE SOUTHERN COASTAL BEND. THIS CORE OF STRONG
WINDS IS PROG TO GRADUALLY DIMINISH THROUGH THE MORNING WITH
OVERALL SURFACE WIND SPEEDS ACROSS THE REGION DIMINISHING AS A
RESULT. HAVE CANCELED THE WIND ADVISORY /HOPEFULLY NOT
PREMATURELY/ AS MOST REPORTING SITES HAD BEEN TRENDING DOWNWARD
AT TIME OF CANCELLATION...THOUGH SOME RENEWED MIXING HAS BEEN
NOTED OVER THE PAST 20 MINUTES. PLENTY OF SUNSHINE IS FORECAST FOR
TODAY AS A VERY DRY AIRMASS HAS SPREAD ACROSS THE REGION. STRATOCU
DECK TO THE NW OF LA SALLE COUNTY MAY TRY TO SPREAD SE THIS
MORNING...BUT SHOULD MIX OUT BEFORE DOING SO. DESPITE PLENTY OF
SUNSHINE...MAX TEMPS ARE EXPECTED TO REMAIN IN THE 50S ACROSS THE
ENTIRE CWA AS THE CENTER OF SURFACE HIGH PRESSURE APPROACHES THE
REGION. SURFACE HIGH WILL QUICKLY SHIFT EAST ON TUESDAY RESULTING
IN AN INCREASE OF LOW LEVEL MOISTURE AND ASSOCIATED CLOUD COVER.
APPROACHING MID LEVEL S/W TROUGH MAY ALSO RESULT IN THICKER MID
LEVEL CLOUD DECK. MAX TEMPS TUESDAY SHOULD BE APPROX 7 TO 10
DEGREES WARMER THAN TODAY/S VALUES GIVEN INCREASE IN WAA.
LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)...MID-LEVEL PATTERN
SHOWS DEVELOPING SPLIT FLOW NEAR THE START OF THE LONGTERM PERIOD
WITH AN ACTIVE SUB-TROPICAL JET OVERHEAD. SEVERAL EMBEDDED WAVES
ALOFT LOOK TO TRAVERSE THE REGION DURING THE PERIOD WITH BELOW
NORMAL TEMPERATURES EXPECTED.
WEDNESDAY...LOOKING FOR PWATS TO RECOVER BACK CLOSER TO AN INCH...
JUST ABOUT CLIMO...UNDER RETURN FLOW AND AHEAD OF THE
NEXT...WEAKER...FRONTAL BOUNDARY. THERE SHOULD BE ENOUGH MOISTURE
WITHIN THE COLUMN TO ALLOW FOR A LIGHT RAINFALL WITH THE PASSAGE OF
A WEAK VORT MAX ALOFT...PUSHING THE BOUNDARY THROUGH. PROBABLY THE
LAST DAY WHERE TEMPERATURES WILL BE CLOSER TO NORMAL...MID TO UPPER-
60S.
THURSDAY...BETWEEN SYSTEMS WITH A NORTHEAST WIND ALLOWING FOR COOLER
TEMPERATURES TO DRAIN INTO THE REGION. SHOULD BE 5 TO POSSIBLY 10
DEGREES BELOW NORMAL FOR HIGHS.
FRIDAY - SUNDAY...THE NEXT SERIES OF EMBEDDED WAVES RIDING ALONG THE
SUB-TROPICAL JET ADVANCE ACROSS OUR REGION. THOUGH WE SHOULD STILL
HAVE MORE OF A NORTHERLY SURFACE WIND...THE AIRMASS ALOFT IS
MODIFYING WITH DEEPER WEST-SOUTHWEST FLOW...ENOUGH MOISTURE
CONVERGENCE SHOULD ALLOW FOR BETTER COVERAGE IN SHOWER ACTIVITY...AT
LEAST ACROSS THE EASTERN HALF OF THE CWA/MSA. CONTINUED TO CAP POPS
IN THE CHANCE RANGE GIVEN SOME UNCERTAINTIES IN THE TIMING OF THE
WAVES AND DEPTH OF THE MOISTURE WITHIN THE COLUMN. TEMPERATURES LOOK
TO BE WELL BELOW NORMAL AS WE RING IN THE NEW YEAR!
MARINE (TODAY THROUGH TUESDAY)...DANGEROUS MARINE CONDITIONS
PERSIST EARLY THIS MORNING /ESPECIALLY OFFSHORE/ AS WESTERLY GALES
ARE OCCURRING /AREA BUOYS REPORTING GUSTS TO NEAR 45 KTS AT TIMES
OFFSHORE/. EXPECT WIND SPEEDS TO GRADUALLY DIMINISH IN INTENSITYAFTER
SUNRISE. SEAS WILL BEGIN TO SUBSIDE ONCE WIND SPEEDS DIMINISH.
WESTERLY FLOW WILL BECOME EASTERLY BY TUESDAY AS AN AREA OF HIGH
PRESSURE SHIFTS EAST OF THE REGION. GENERALLY WEAK TO MODERATE
WIND SPEEDS EXPECTED TUESDAY.
WEDNESDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED WITH
MODERATE OFFSHORE FLOW.
THURSDAY - FRIDAY...BETTER CHANCES FOR SMALL CRAFT ADVISORY
CONDITIONS ACROSS THE GULF WATERS WITH MODERATE TO STRONG
NORTHEAST FLOW EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 56 39 66 51 67 / 0 0 10 40 20
VICTORIA 53 35 61 46 64 / 0 0 10 40 10
LAREDO 57 39 68 47 66 / 0 0 0 20 20
ALICE 56 37 67 47 66 / 0 0 10 30 20
ROCKPORT 55 42 63 52 66 / 0 0 10 40 20
COTULLA 56 35 64 44 65 / 0 0 0 20 10
KINGSVILLE 58 36 68 48 67 / 0 0 10 30 20
NAVY CORPUS 56 46 65 55 65 / 0 0 10 40 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO
PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.
GALE WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO NOON CST TODAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO
PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
RH/79...AVIATIONHazardous weather outlook, Dec 28, 4:58 AM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 458 AM CST MON DEC 28 2015 TXZ229>234-239>247-291100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 458 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS WILL EXIST TODAY ALONG GULF FACING BEACHES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-291100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 458 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GALE CONDITIONS WILL BE POSSIBLE EARLY THIS MORNING ACROSS ALL MARINE AREAS. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 12 NOON FOR AREA BAYS AND THE NEAR SHORE WATERS...AND FOR THE OFFSHORE WATERS UNTIL 6 PM CST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP OVER THE GULF WATERS THURSDAY AND FRIDAY. RH/GH
In the hours before
Special weather statement, Dec 28, 5:57 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 557 AM CST MON DEC 28 2015 TXZ241-281300- JIM WELLS- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE 557 AM CST MON DEC 28 2015 ...VERY STRONG WINDS POSSIBLE ACROSS JIM WELLS COUNTY... AN AREA OF LOCALLY STRONG WIND HAS DEVELOPED ACROSS THE CENTRAL PORTION JIM WELLS COUNTY...ESPECIALLY IN AND AROUND THE CITY OF ALICE. THIS AREA IS LOCATED UNDER A LOCALIZED AREA OF STRONGER WIND JUST ABOVE THE SURFACE...WHICH IS PARTIALLY BEING TRANSPORTED TO THE SURFACE. WIND GUSTS AROUND 50 MPH WILL BE POSSIBLE OVER THE NEXT 30 TO 60 MINUTES ACROSS CENTRAL JIM WELLS COUNTY. HART
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:57 PM CST | Special Weather Statement | CRP | Victoria | 33 min |
| Dec 27, 9:24 PM CST | Special Weather Statement | CRP | Calhoun, Goliad, Victoria | 21 min |
| Dec 27, 10:12 PM CST | Special Weather Statement | CRP | Calhoun, Victoria | 33 min |
| Dec 28, 3:26 AM CST | Small Craft Advisory | CRP | 9 hr | |
| Dec 28, 6:08 AM CST | Small Craft Advisory | CRP | 6 hr | |
| Dec 28, 9:16 AM CST | Gale Warning | CRP | 3 hr | |
| Dec 28, 9:16 AM CST | Small Craft Advisory | CRP | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.